MathSciNet Relay Station
MathSciNet bibliographic data
MR1893526 (2003a:93042) 93C23 (93D21)
Fridman, E.; Shaked, U. On delay-dependent passivity. IEEE Trans. Automat. Control 47 (2002), no. 4, 664–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement